MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER
Model Number ATELLICA IM 1300 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they obtained an erroneously elevated high-sensitivity troponin i (tnih) result on a patient sample on an atellica im 1300 analyzer.The erroneous result was not reported to the physician(s).The sample was repeated on the original analyzer, and a similar elevated result was obtained.Then, the sample was repeated twice on an alternate analyzer, and lower results were obtained, which were considered correct.The repeat result of 660 pg/ml was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated tnih result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated high-sensitivity troponin i (tnih) result obtained on a patient sample on an atellica im 1300 analyzer.Calibration recovered acceptably.Quality control (qc) recovered within the lab ranges before the erroneous results but recovered outside the lab ranges when run after the erroneous results.A siemens customer service engineer (cse) was dispatched to customer¿s site.During the visit, the cse inspected the analyzer and found sample probe integrity errors, checked acid and base dispense and reagent probe dispenses, which were acceptable.Then, the cse removed pack and checked alignment, which was good.Next, the cse removed wash manifolds, cleaned and replaced it, ran sample pump calibration and ran auto check, which passed.Then, the cse ran a calibration, which failed due to sample aspirate errors, replaced sample pump, reinstalled old sample pump, attempted to stylette sample tip plunger.Further, the cse replaced the sample probe plunger and performed all sample probe alignments (theta wedge, manual outer ring center and vertical, sample tip tray locations and vertical, vessel mover module (vmm) alignment, and sample probe air pump calibration), ran daily auto check, maintenance, calibration and qc, which were acceptable.Siemens has evaluated the event and determined that the cause of the erroneously elevated tnih result is unknown.The instrument is performing according to the specifications.No further evaluation is required.

Brand Name
ATELLICA IM 1300 ANALYZER
Common Device Name
ATELLICA IM 1300 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration #: 2247117
62 flanders bartley rd
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23567710
Report Number2432235-2025-00293
Device Sequence Number10120647
Product Code JJE
UDI-Device Identifier00630414007960
UDI-Public(01)00630414007960
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1300 ANALYZER
Device Catalogue Number11066001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown